DOI QR코드

DOI QR Code

SOME GENERAL CONVERGENCE PRINCIPLES WITH APPLICATIONS

  • Zhou, H.Y. ;
  • Gao, G.L. ;
  • Guo, G.T. ;
  • Cho, Y.J.
  • Published : 2003.08.01

Abstract

In the present paper, some general convergence principles are established in metric spaces and then theses principles are applied to the convergence of the iterative sequences for approximating fixed points of certain classes of mappings. By virtue of our principles, most of the latest results obtained by several authors can be deduced easily.

Keywords

the iterative scheme of monotone type;convergence principle and metric space

References

  1. Israel. J. Math. v.17 Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type W.A.Kirk https://doi.org/10.1007/BF02757136
  2. J. Math. Res. Exposition v.20 Convergence theorems of iterative sequences for asymptotically non-expansive mapping in a uniformly convex Banach space Q.H.Liu;L.X.Xue
  3. Nova Science Publishers Iterative Methods for Nonlinear Operator Equations in Banach Spaces S.S.Chang;Y.J.Cho;H.Y.Zhou
  4. J. Math. Anal. Appl. v.224 Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations Y.G.Xu https://doi.org/10.1006/jmaa.1998.5987
  5. J. Math. Anal. Appl. v.158 Iterative construction of fixed points of asymptotically nonexpansive mappings J.Schu https://doi.org/10.1016/0022-247X(91)90245-U
  6. Math. Comput. Modeling v.34 Approximations for fixed points of Φ-hemicontractive mappings by the Ishikawa iterative process with mixed errors Y.J.Cho;H.Y.Zhou;S.M.Kang;S.S.Kim https://doi.org/10.1016/S0895-7177(01)00044-9
  7. J. Math. Anal. Appl. v.43 Strong and weak convergence of the sequence of successive approximations for quasi-nonexpansive mappings W.V.Petryshyn;T.E.Williamson https://doi.org/10.1016/0022-247X(73)90087-5
  8. J. Math. Anal. Appl. v.259 Iterative sequences for asymptotically quasi-nonexpansive mappings with error member https://doi.org/10.1006/jmaa.2000.7353
  9. Nonlinear Anal. v.49 Convergence theorems for asymptotically pseudocontractive mappings C.E.Chidume https://doi.org/10.1016/S0362-546X(00)00240-6
  10. Comput. Math. Appl. v.40 Weak and strong convergence theorems for fixed paints of pseudocontractions and solutions of monotone type operator equations M.O.Osilike;D.I.Igbokwe https://doi.org/10.1016/S0898-1221(00)00179-6
  11. Proc. Amer. Meth. Soc. v.44 Approximating fixed points of non-expansive mappings H.F.Senter;W.G.Dotson,Jr. https://doi.org/10.1090/S0002-9939-1974-0346608-8
  12. Proc. Amer. Math. Soc. v.35 A fixed point theorem for asymptotically nonexpansive mappings K.Goebel;W.A.Kirk https://doi.org/10.2307/2038462
  13. J. Math. Anal. Appl. v.207 Convergence of Ishikawa iterates of quasi-non-expansive mappings M.K.Ghosh;L.Debnath https://doi.org/10.1006/jmaa.1997.5268
  14. Proc. Amer. Math. Soc. v.122 Fixed point iteration processes for asymptotically nonexpansive mappings https://doi.org/10.1090/S0002-9939-1994-1203993-5
  15. Bull. Austral. Math. Soc. v.43 Weak and strong convergence to fixed points of asymptotically nonexpansive mappings https://doi.org/10.1017/S0004972700028884
  16. Nonlinear Anal. v.16 Existence and convergence for fixed points of mappings of asymptotically nonexpansive type H.K.Xu https://doi.org/10.1016/0362-546X(91)90201-B
  17. J. Math. Anal. Appl. v.178 Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process K.K.Tan;H.K.Xu https://doi.org/10.1006/jmaa.1993.1309
  18. Abstr. Appl. Anal. v.1 Approximating the zeros of accretive operators by the Ishikawa iteration process H.Y.Zhou;Y.T.Jia https://doi.org/10.1155/S1085337596000073
  19. Comment. Math. Univ. Carolin v.30 Weak convergence theorems for asymptotically nonexpansive mapping in uniformly convex Banach spaces J.Gornicki
  20. J. Math. Anal. Appl. v.259 Iterative sequences for asymptotically quasi-nonexpansive mappings Q.H.Liu https://doi.org/10.1006/jmaa.2000.6980
  21. Nonliear functional analysis and its applications I E.Zeidler

Cited by

  1. Strong Convergence of an Implicit Algorithm in CAT(0) Spaces vol.2011, 2011, https://doi.org/10.1155/2011/173621
  2. A Note on “Common Fixed Point of Multistep Noor Iteration with Errors for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings” vol.2009, 2009, https://doi.org/10.1155/2009/283461
  3. CONVERGENCE THEOREMS FOR GENERALIZED I-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN A HADAMARD SPACES vol.31, pp.3, 2016, https://doi.org/10.4134/CKMS.c150167
  4. Convergence of three-step iterations for asymptotically nonexpansive mappings vol.187, pp.2, 2007, https://doi.org/10.1016/j.amc.2006.09.008
  5. Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings vol.47, pp.4-5, 2004, https://doi.org/10.1016/S0898-1221(04)90058-2